# SDR RAIA2019100891301

- Difficulty date: September 13, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Cockpit Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT UNDERFLOOR HATCH 123BL FRAME IS CRACKED UNDER HINGE BRACKET....REPAIRED COCKPIT UNDERFLOOR HINGE 123BL.
